Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Simplification of turning point problems for systems of linear differential equations
HTML articles powered by AMS MathViewer

by Wolfgang Wasow PDF
Trans. Amer. Math. Soc. 106 (1963), 100-114 Request permission
References
  • Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1955. MR 0069338
  • F. R. Gantmacher, The theory of matrices, Chelsea, New York, 1959. E. Goursat, A course in mathematical analysis, V. II, Part I, Functions of a complex variable, Ginn and Co., Boston, 1916.
  • Rudolph E. Langer, Turning points in linear asymptotic theory, Bol. Soc. Mat. Mexicana (2) 5 (1960), 1–12. MR 120429
  • Yasutaka Sibuya, Sur réduction analytique d’un système d’équations différentielles ordinaires linéaires contentant un paramètre, J. Fac. Sci. Univ. Tokyo Sect. I 7 (1958), 527–540 (French). MR 96016
  • Wolfgang Wasow, Turning point problems for systems of linear differential equations. I. The formal theory, Comm. Pure Appl. Math. 14 (1961), 657–673. MR 132248, DOI 10.1002/cpa.3160140336
  • —, Turning point problems for certain systems of linear differential equations, MRC Technical Summary Report No. 184, Mathematics Research Center, U. S. Army, University of Wisconsin, 1960. (This is a more detailed version of [6].)
  • Wolfgang Wasow, On holomorphically similar matrices, J. Math. Anal. Appl. 4 (1962), 202–206. MR 174573, DOI 10.1016/0022-247X(62)90050-1
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50
  • Retrieve articles in all journals with MSC: 34.50
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 106 (1963), 100-114
  • MSC: Primary 34.50
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0142836-2
  • MathSciNet review: 0142836